# SDR CALA2024112901353

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,272 hours, 28,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

GIRT BAR AT R1 VERY DIFFICULT TO GET IN AND OUT OF DOOR HOLDER CLEANED DEBRIS ON THE RETAINER HOLDING GIRT BAR, NO FURTHER DEFECT NOTED.
